RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 2, Pages 276–308 (Mi izv1241)  

This article is cited in 19 scientific papers (total in 19 papers)

Factorization of almost periodic matrix-valued functions and the Noether theory for certain classes of equations of convolution type

Yu. I. Karlovich, I. M. Spitkovsky


Abstract: The authors study $n$- and $d$-normality and compute the index of systems of singular integral equations with a semi-almost periodic matrix-valued coefficient $G$, as well as the index of operators of convolution type on the half-line and a finite interval converging to it. At the base of the investigation lies factorization with almost periodic factors of matrix-valued functions describing the asymptotics of $G$ at $\pm\infty$.
Bibliography: 38 titles.

Full text: PDF file (3417 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:2, 281–316

Bibliographic databases:

UDC: 517.518.6+517.968.25
MSC: Primary 45E10; Secondary 35Q15, 30E25, 47A53, 42A75, 47A68
Received: 04.06.1985
Revised: 03.08.1987

Citation: Yu. I. Karlovich, I. M. Spitkovsky, “Factorization of almost periodic matrix-valued functions and the Noether theory for certain classes of equations of convolution type”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989), 276–308; Math. USSR-Izv., 34:2 (1990), 281–316

Citation in format AMSBIB
\Bibitem{KarSpi89}
\by Yu.~I.~Karlovich, I.~M.~Spitkovsky
\paper Factorization of almost periodic matrix-valued functions and the Noether theory for certain classes of equations of convolution type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 2
\pages 276--308
\mathnet{http://mi.mathnet.ru/izv1241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998297}
\zmath{https://zbmath.org/?q=an:0691.45007|0681.45003}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 2
\pages 281--316
\crossref{https://doi.org/10.1070/IM1990v034n02ABEH000646}


Linking options:
  • http://mi.mathnet.ru/eng/izv1241
  • http://mi.mathnet.ru/eng/izv/v53/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Bastos, A. F. Dos Santos, R. Duduchava, “Finite Interval Convolution Operators on the Bessel Potential Spaces Hsp”, Math Nachr, 173:1 (1995), 49  crossref  mathscinet  zmath  isi
    2. L.P. Castro, F.O. Speck, “A fredholm study for convolution operators with piecewise continuous symbols on a union of a finite and a semi-infinite intervel1”, Applicable Analysis, 64:1-2 (1997), 171  crossref
    3. J. A. Ball, Yu. I. Karlovich, L. Rodman, I. M. Spitkovsky, “Sarason interpolation and Toeplitz corona theorem for almost periodic matrix functions”, Integr equ oper theory, 32:3 (1998), 243  crossref  mathscinet  zmath  isi
    4. M.A. Bastos, Yu.I. Karlovich, A.F. dos Santos, P.M. Tishin, “The Corona Theorem and the Existence of Canonical Factorization of Triangular AP-Matrix Functions”, Journal of Mathematical Analysis and Applications, 223:2 (1998), 494  crossref
    5. M.A. Bastos, Yu.I. Karlovich, A.F. dos Santos, P.M. Tishin, “The Corona Theorem and the Canonical Factorization of Triangular AP Matrix Functions—Effective Criteria and Explicit Formulas”, Journal of Mathematical Analysis and Applications, 223:2 (1998), 523  crossref
    6. A. Böttcher, “On the corona theorem for almost periodic functions”, Integr equ oper theory, 33:3 (1999), 253  crossref  mathscinet  isi
    7. L. P. Castro, F. O. Speck, “Relations between convolution type operators on intervals and on the half-line”, Integr equ oper theory, 37:2 (2000), 169  crossref  mathscinet  zmath  isi
    8. P. A. Lopes, A. F. Santos, “New results on the invertibility of the finite interval convolution operator”, Integr equ oper theory, 38:3 (2000), 317  crossref  mathscinet  zmath  isi
    9. L.P. Castro, “A relation between convolution type operators on intervals in sobolev spaces”, Applicable Analysis, 74:3-4 (2000), 393  crossref
    10. M. A. Bastos, Yu. I. Karlovich, A. F. Santos, “The invertibility of convolution type operators on a union of intervals and the corona theorem”, Integr equ oper theory, 42:1 (2002), 22  crossref  mathscinet  zmath  isi
    11. M.A. Bastos, Yu.I. Karlovich, A.F. dos Santos, “Oscillatory Riemann–Hilbert problems and the corona theorem”, Journal of Functional Analysis, 197:2 (2003), 347  crossref
    12. A. Böttcher, Yu.I. Karlovich, I.M. Spitkovsky, “The -algebra of singular integral operators with semi-almost periodic coefficients”, Journal of Functional Analysis, 204:2 (2003), 445  crossref
    13. S.T. Naique, A.F. dos Santos, “Polynomial almost periodic solutions for a class of Riemann–Hilbert problems with triangular symbols”, Journal of Functional Analysis, 240:1 (2006), 226  crossref
    14. M.C. Câmara, A.F. dos Santos, M.C. Martins, “A new approach to factorization of a class of almost-periodic triangular symbols and related Riemann–Hilbert problems”, Journal of Functional Analysis, 235:2 (2006), 559  crossref
    15. M.C. Câmara, Yu.I. Karlovich, I.M. Spitkovsky, “Constructive almost periodic factorization of some triangular matrix functions”, Journal of Mathematical Analysis and Applications, 367:2 (2010), 416  crossref
    16. M. C. Câmara, Yu. I. Karlovich, I. M. Spitkovsky, “Kernels of Asymmetric Toeplitz Operators and Applications to Almost Periodic Factorization”, Complex Anal. Oper. Theory, 2011  crossref
    17. L.P. Castro, D. Kapanadze, “Wave diffraction by a half-plane with an obstacle perpendicular to the boundary”, Journal of Differential Equations, 2012  crossref
    18. L.P..  Castro, David Kapanadze, “Mixed boundary value problems of diffraction by a half-plane with an obstacle perpendicular to the boundary”, Math. Meth. Appl. Sci, 2013, n/a  crossref
    19. M.C. Câmara, C. Diogo, I.M. Spitkovsky, “Toeplitz operators of finite interval type and the table method”, Journal of Mathematical Analysis and Applications, 2015  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019